Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How to remove P.vivax infection completely ?

i am suffering from p.vivax since 6 yr.i took many medicines which cured for some time and futher (2-3 month or somtimes 6 month) p.vivax attack on me.i am in very trouble.tell me suitable medicine for prevention of p.vivax
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello nupur;
welcome to HealthcareMagic
Plasmodium vivax is a form of malaria which can attack a person repeatedly if it is not treated properly because even after regular treatment with antimalarial drugs it remains in liver so you have to follow the regular treatment and then take Primaquin 15mg twice a day for 15 days(this medicine is strictly not for patients who have G6PD problem).So even after doing this course if you are getting repeated malaria then it may be possible that the malaria you have has become resistant or you are living in a area which is infested with P.vivax and you are getting repeated attacks.Please consult a Physician for treatment and if possible temporarily shift from the present place of staying.
Answered: Tue, 28 Jun 2011
I find this answer helpful
  User's Response
hery llo dear, marshy areas are mosquitoe prone, and so repeated malarial attacks can occur.your vitality looks poor. try homoeopathic medicines to get permanent relief.Cinchona 30 once daily for 7 days will help.
Answered: Tue, 28 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor